# SDR HNAA2022102500285

- Difficulty date: October 10, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938489 - CORROSION ON CROSS FLOOR BEAM AT FRAME 18 PREVIOUS REPAIR .... REMOVED AND REPLACED CROSS BEAM AT FR 18 IAW EMB 145 SRM 51-40-02.
